# SDR ASAA0080679

- Difficulty date: December 22, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 203BC1011
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING AT ROW 6-8 WAS DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY CHARGER.  LIGHTS THEN OPERATED NORMALLY.  (M)
